MathSciNet Relay Station
MathSciNet bibliographic data
MR2537636 34K13 (34D23 92B20)
Li, Chun-Hsien; Yang, Suh-Yuh Existence and attractivity of periodic solutions to non-autonomous Cohen-Grossberg neural networks with time delays. Chaos Solitons Fractals 41 (2009), no. 3, 1235–1244.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement